MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EB217, VOYANT MARYLAND FUSION 23CM, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES EB217, VOYANT MARYLAND FUSION 23CM, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB217
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit returned to applied medical for evaluation.Testing was performed on the returned unit, it was observed that the device would unintentionally deliver rf energy due to the fuse switch being misaligned.Therefore, the complainant¿s experience of generator alarm was confirmed.Based on the condition of the returned unit and the description of the event, it is likely that the reported event was caused by the misaligned fuse switch.Based upon the initial description of the event, the event was not reportable as it is unlikely to cause or contribute to death or serious injury.However, based on the evaluation of the returned unit, applied medical determined that this event is reportable as unintended rf output could contribute to death or serious injury.
 
Event or Problem Description
Procedure performed: open pancreatectomy.Event description: it was being used for dissection and sealing vessels and tissues.At the beginning of the procedure, after a few activations ( 15 or so ) the fusion button got stuck, and the handpiece stopped working.In the generator´s screen was the message " check for stuck button " intervention: the or staff replaced our handpiece for a competitor´s one.Patient status: no patient harm.

Brand Name
EB217, VOYANT MARYLAND FUSION 23CM, 6/BX
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key15195822
Report Number2027111-2022-00692
Device Sequence Number5634308
Product Code GEI
UDI-Device Identifier00607915139377
UDI-Public(01)00607915139377(17)250214(30)01(10)1444898
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K200598
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/14/2025
Device Model NumberEB217
Device Catalogue Number101475458
Device Lot Number1444898
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2022
Initial Report FDA Received Date08/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR; GRAPSERS; METAL RETRACTORS; MONOPOLAR DEVICE; SUTURES
Patient SexUnknown